# SDR GTIA2024011237772

- Difficulty date: January 12, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,362 hours, 4,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FUME SMELL IN AFT CABIN AREA DURING DESCENT BELOW 18,000. TURNED PACK 2 OFF AND FUMES DISSAPATED. -OPS TESTED AND DECONTAMINATED PACK 1 AND 2 IAW AMM 21-00-00. OPS NORMAL, NO ODOR IN CABIN OR COCKPIT. A/C OK FOR SERVICE.
